Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 33 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Constructions for uniform (m, 3)-splitting systems

Roh, Dong-Young; Hahn, Sang-Geunresearcher, MATHEMATICAL COMMUNICATIONS, v.17, no.2, pp.639 - 654, 2012-12

Gauss sums and binomial coefficients

Lee, DH; Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.92, no.2, pp.257 - 271, 2002-02

A certificate-based signature scheme

Kang, BG; Park, JH; Hahn, Sang-Geunresearcher, TOPICS IN CRYPTOLOGY - CT-RSA 2004, PROCEEDINGS Book Series: LECTURE NOTES IN COMPUTER SCIENCE, v.2964, pp.99 - 111, 2004

Some Congruences for Binomial Coefficients

Hahn, Sang-Geunresearcher; Dong Hoon Lee, ADVANCED STUDIES IN PURE MATHEMATICS, v.30, no.0, pp.445 - 461, 2001-04

Cryptanalysis of the GGH cryptosystem

Lee, M.S.; Hahn, Sang-Geunresearcher, MATHEMATICS IN COMPUTER SCIENCE, v.3, no.2, pp.201 - 208, 2010

Complexity of the generalized conjugacy problem

Hahn, Sang-Geunresearcher; Lee, E; Park, JH, DISCRETE APPLIED MATHEMATICS, v.130, no.1, pp.33 - 36, 2003-08

Fast elliptic curve point counting using Gaussian normal basis

Kim, HY; Park, JY; Cheon, JH; Park, JH; Kim, JH; Hahn, Sang-Geunresearcher, ALGORITHMIC NUMBER THEORY BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.2369, pp.292 - 307, 2002

Elliptic curve point counting over finite fields with Gaussian normal basis

Park, J.H.; Park, J.Y.; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.79, no.1, pp.5 - 8, 2003-01

The square root Diffie-Hellman problem

Roh, Dong-Young; Hahn, Sang-Geunresearcher, DESIGNS CODES AND CRYPTOGRAPHY, v.62, no.2, pp.179 - 187, 2012-02

On the bit security of the weak Diffie-Hellman problem

Roh, Dong-Young; Hahn, Sang-Geunresearcher, INFORMATION PROCESSING LETTERS, v.110, no.18-19, pp.799 - 802, 2010-09

rss_1.0 rss_2.0 atom_1.0